# SDR UALA2013041502572

- Difficulty date: April 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,218 hours, 12,055 cycles
- Engine: Pwa PW4077
- System (JASC): 3446 · Non Radar Weather System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 169
- Condition: Failed
- Location: Wx Radar Wdsher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHEAR PREDICTIVE WINDSHEAR FUNCTION OF THE WEATHER RADAR UNIT IS FAILED.  REPLACED RT UNIT, OPS OKAY PER AMM.
